# SDR 2004FA0000853

- Difficulty date: July 9, 2004
- Submitted: October 29, 2004
- Operation: General aviation
- Aircraft: N27KC
- Make and model: Cessna T310Q
- Aircraft serial: 310Q1134
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Part number: 08421211
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT DEPARTED.  A LARGE NOISE WAS HEARD, COULD NOT EXTEND NOSE GEAR.  LANDED WITH AN UNSAFE NOSE GEAR UP, NOSE GEAR COLLAPSED ON LANDING CAUSING DAMAGE.  THE ROD END FAILED ON TUBE ASSY.  NOTE:  THIS IS A COMMON PROBLEM ON THE AK.  (SW05200408481)
